• VUT junior
  • Sem patřím
  • Centrum sportovních aktivit VUT v Brně
  • Výzkumná centra
  • Zvut.cz

  • Pravděpodobně máte vypnutý JavaScript. Některé funkce portálu nebudou funkční.
prof. RNDr. Josef Šlapal, CSc.

prof. RNDr. Josef Šlapal, CSc.

Hlavní e-mail slapal@fme.vutbr.cz
Osobní číslo VUT 1671
 
Odeslat VUT zprávu

*) Citace publikací se generují jednou za 24 hodin.

2017
Šlapal J. Structuring digital spaces by path- partition, induced closure operators on graphs. In Computational Modeling of Objects Presented in Images. Fundamentals, Methods, and Applications. Lecture Notes in Computer Science. Lecture Notes in Computer Science. Berlin: Springer Verlag, 2017. s. 43-55. ISSN: 0302-9743.
Detail
 
2016
ŠLAPAL, J. Path- set induced closure operators on graphs. Filomat, 2016, roč. 30, č. 3, s. 863-871. ISSN: 0354-5180.
Detail
ŠLAPAL, J. A categorical approach to convergence: compactness. Topology and its Applications, 2016, roč. 201, č. 1, s. 78-85. ISSN: 0166-8641.
Detail
ŠLAPAL, J. A categorical approach to convergence. Filomat, 2016, roč. 30, č. 12, s. 3329-3338. ISSN: 0354-5180.
Detail
 
2015
ŠLAPAL, J., CHAISANSUK, N. On a product of universal hyperalgebras. Analele Stiintifice Ale Universitatii Ovidius Constanta, Seria Matematica, 2015, roč. 23, č. 2, s. 71-81. ISSN: 1224- 1784.
Detail
ŠLAPAL, J. Convenient adjacencies for structuring the digital plane. ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, 2015, roč. 75 (2015), č. 1, s. 69-88. ISSN: 1012- 2443.
Detail
ŠLAPAL, J. On a co-universal arrow in the construct of n- ary hyperalgebras. Miskolc Mathematical Notes, 2015, roč. 2015(16), č. 1, s. 507-516. ISSN: 1787- 2405.
Detail
 
2014
ŠLAPAL, J. Jordan curves in the digital plane. B MALAYS MATH SCI SO, 2014, roč. 37, č. 2, s. 295-310. ISSN: 0126- 6705.
Detail
ŠLAPAL, J.; LEERATANAVALEE, S.; CHAISANSUK, N. ON THE STABILITY OF SOME PROPERTIES OF PARTIAL ALGEBRAS UNDER POWERS. Mathematica Slovaca, 2014, roč. 64, č. 1, s. 1-12. ISSN: 0139- 9918.
Detail
ŠLAPAL, J. Convenient adjacencies on Z^ 2. FILOMAT, 2014, roč. 28, č. 2, s. 305-312. ISSN: 0354- 5180.
Detail
ŠLAPAL, J. Another Jordan Curve Theorem in the topological space (Z^2,w). In Topology Proceedings. Topology Proceedings. Alabama 36849, USA: Auburn University, 2014. s. 47-56. ISSN: 0146-4124.
Detail
 
2013
ŠLAPAL, J. A Jordan curve theorem with respect to a pretopology on Z^ 2. International Journal of Computer Mathematics, 2013, roč. 90, č. 8, s. 1618-1628. ISSN: 0020- 7160.
Detail
ŠLAPAL, J. Graphs with a path partition for structuring the digital plane. INFORMATION SCIENCES, 2013, roč. 233, č. 1, s. 305-312. ISSN: 0020- 0255.
Detail
ŠLAPAL, J.; PFALTZ, J. Transformations of Discrete Closure Systems. Acta Mathematica Hungarica, 2013, roč. 138, č. 4, s. 386-405. ISSN: 0236- 5294.
Detail
ŠLAPAL, J. Topological structuring of the digital plane. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 2013, roč. 15, č. 2, s. 165-176. ISSN: 1365- 8050.
Detail
 
2012
ŠLAPAL, J. Adjacencies for structuring the digital plane. Lecture Notes in Computer Science, 2012, roč. 2012, č. 7655, s. 115-127. ISSN: 0302- 9743.
Detail
ŠLAPAL, J. Compactness and convergence with respect to a neighborhood operator. Collectanea Mathematica, 2012, roč. 63, č. 2, s. 123-137. ISSN: 0010- 0757.
Detail
ŠLAPAL, J. A digital pretopology and one of its quotients. Topology, Proceedings, 2012, roč. 39, č. 2, s. 13-25. ISSN: 0146- 4124.
Detail
 
2011
ŠLAPAL, J. A Jordan curve theorem in the digital plane. Lecture Notes in Computer Science (IF 0,513), 2011, roč. 6636, č. 1, s. 120-131. ISSN: 0302- 9743.
Detail
ŠLAPAL, J.; HOLGATE, D. Categorical neighborhood operators. Topology and its Applications, 2011, roč. 158, č. 16, s. 2356-2365. ISSN: 0166- 8641.
Detail
ŠLAPAL, J. On categories of ordered sets with a closure operator. Publicationes Mathematicae Debrecen, 2011, roč. 78, č. 1, s. 61-69. ISSN: 0033- 3883.
Detail
ŠLAPAL, J. Neighborhoods and convergence with respect to a closure operator. Mathematica Slovaca, 2011, roč. 61, č. 5, s. 717-732. ISSN: 0139- 9918.
Detail
ŠLAPAL, J. Compactification with respect to a generalized- net convergence on constructs. Applied Categorical Structures, 2011, roč. 19, č. 2, s. 523-537. ISSN: 0927- 2852.
Detail
 
2010
ŠLAPAL, J. Complete lattice morphisms compatible with closure operators. Thai Journal of Mathematics, 2010, roč. 8, č. 2, s. 255-262. ISSN: 1686- 0209.
Detail
ŠLAPAL, J.; RICHMOND, T. Neighborhood spaces and convergence. Topology, Proceedings, 2010, roč. 35, č. 1, s. 165-175. ISSN: 0146- 4124.
Detail
 
2009
ŠLAPAL, J. Another approach to connectedness with respect to a closure operator. Applied Categorical Structures, 2009, roč. 17, č. 6, s. 603-612. ISSN: 0927- 2852.
Detail
GIULI, E.; ŠLAPAL, J. Neighborhoods with respect to a categorical closure operator. Acta Mathematica Hungarica, 2009, roč. 124, č. 1- 2, s. 1-14. ISSN: 0236- 5294.
Detail
ŠLAPAL, J. Jordan curve theorems with respect to certain pretopologies on Z^ 2. Lecture Notes in Computer Science (IF 0,513), 2009, roč. 5810, č. 1, s. 252-262. ISSN: 0302- 9743.
Detail
ŠLAPAL, J. Convenient closure operators on Z^ 2. Lecture Notes in Computer Science (IF 0,513), 2009, roč. 5852, č. 1, s. 425-436. ISSN: 0302- 9743.
Detail
 
2008
BOONPOK, C.; ŠLAPAL, J. Convenient topologies on the digital plane. East- West Journal of Mathematics, 2008, roč. 11, č. 2, s. 243-254. ISSN: 1513- 489X.
Detail
ŠLAPAL, J. A quotient- universal digital topology. Theoretical Computer Science, 2008, roč. 405, č. 1- 2, s. 164-175. ISSN: 0304- 3975.
Detail
ŠLAPAL, J. Convergence on categories. Applied Categorical Structures, 2008, roč. 16, č. 4, s. 503-519. ISSN: 0927- 2852.
Detail
 
2007
KARÁSEK, J.; ŠLAPAL, J. Polynomy a zobecněné polynomy v teorii řízení. Vědecké monografie. Vědecké monografie. Brno: Akademické nakladatelství CERM, 2007. 132 s. ISBN: 978-80-7204-548- 8.
Detail
ŠLAPAL, J. On a generative topology for the digital plane. In Proceedings of the ISMM 2007. Sao Paolo: Sao Jose dos Campos, 2007. s. 17-18. ISBN: 978-85-17-00035- 5.
Detail
ŠLAPAL, J.; ČERMÁK, J. Classical and Fractional Mathematical Approaches to Modern Control Theory. In Simulation Modelling of Mechatronic Systems III. mechatronics. Brno: Brno University of Technology, Faculty of Mechanical Engineering, 2007. s. 3-14. ISBN: 978-80-214-3559- 9.
Detail
 
2006
ŠLAPAL, J.; ČERMÁK, J. Modern Mathematical Methods in Control Theory. In Simulation Modelling of Mechatronic Systems II. mechatronics. Brno: Brno University of Technology, 2006. s. 3-13. ISBN: 80-214-3341- 8.
Detail
ŠLAPAL, J. Thin relations and associated closure operators. In Contributions to General Algebra 17. Klagenfurt: Verlag Johannes Heyn, 2006. s. 161 ( s.)ISBN: 3-7084-0194- 8.
Detail
ŠLAPAL, J. Digital Jordan curves. Topology and its Applications, 2006, roč. 153, č. 10, s. 3525 ( s.)ISSN: 0166- 8641.
Detail
 
2005
Šlapal, J., Čermák, J. Modern Methods of Mathematical Modelling of System Control. In Modelling of Mechatronics Systems I. Fakulta strojního inženýrství. Brno: Vysoké učení technické v Brně, 2005. s. 1-10. ISBN: 80-214-3144- X.
Detail
KARÁSEK, J.; ŠLAPAL, J. Okruhy polynomů a polynomiálních matic pro diskrétní lineární řizení. 2005.
Detail
GIULI, E.; ŠLAPAL, J. Raster convergence with respect to a closure operator. Cahiers de Topologie et Geometrie Differentielle Categoriques, 2005, roč. 46, č. 4, s. 275 ( s.)ISSN: 0008- 0004.
Detail
ŠLAPAL, J. F- net convergence with respect to a closure operator. Applied Categorical Structures, 2005, roč. 13, č. 1, s. 49 ( s.)ISSN: 0927- 2852.
Detail
ŠLAPAL, J. Relational Closure Operators. In Contributions to General Algebra 16. Klagenfurt: Verlag Johannes Heyn, 2005. s. 251 ( s.)ISBN: 3-7084-0163- 8.
Detail
 
2004
ŠLAPAL, J. Categories of locally diagonal partial algebras. Contributions to Algebra and Geometry, 2004, roč. 45, č. 1, s. 283 ( s.)ISSN: 0138- 4821.
Detail
ŠLAPAL, J. Diagonality and powers of general algebraic systems. East- West Journal of Mathematics, 2004, roč. 6, č. 1, s. 1 ( s.)ISSN: 1513- 489X.
Detail
ŠLAPAL, J. A digital analogue of the Jordan curve theorem. Discrete Applied Mathematics, 2004, roč. 139, č. 1, s. 231 ( s.)ISSN: 0166- 218X.
Detail
ŠLAPAL, J. A Galois correspondence for digital topology. In Galois Connections and Applications. Mathematics and Its Applications, vol. 565. Dordrecht: Kluwer, 2004. s. 413 ( s.)ISBN: 1-4020-1897- 5.
Detail
ŠLAPAL, J. Metody diskrétní matematiky. Metody diskrétní matematiky. 2004. ISBN: 80-214-2785- X.
Detail
 
2003
ŠLAPAL, J. An alternative digital topology. Electronic Notes in Discrete Mathematics, 2003, roč. 12, č. 1, s. 1 ( s.)ISSN: 1571- 0653.
Detail | WWW
ŠLAPAL, J. Closure operations for digital topology. Theoretical Computer Science, 2003, roč. 305, č. 1- 3, s. 457-471. ISSN: 0304- 3975.
Detail
 
2002
ŠLAPAL, J. Compactness with respect to a convergence structure. Quaestiones Mathematicae, 2002, roč. 25, č. 1, s. 19 ( s.)ISSN: 1607- 3606.
Detail
ŠLAPAL, J. Exponentiality in categories of partial algebras. Mathematica Pannonica, 2002, roč. 13, č. 2, s. 201 ( s.)ISSN: 0865- 2090.
Detail
NOVOTNÝ, M., ŠLAPAL, J. On powers of relational structures. Publicationes Mathematicae Debrecen, 2002, roč. 61, č. 3- 4, s. 341 ( s.)ISSN: 0033- 3883.
Detail
 
2001
BEDNAŘÍK, F., ŠLAPAL, J. On exponentiation of n- ary hyperalgebras. Discussiones Mathematicae - General Algebra and Applications, 2001, roč. 21, č. 1, s. 13 ( s.)ISSN: 1509- 9415.
Detail
ŠLAPAL, J. A Jordan Curve Theorem with Respect to Certain Closure Operations on the Digital Plane. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, 2001, roč. 46, č. 1, s. 1 ( s.)ISSN: 1571- 0661.
Detail | WWW
ŠLAPAL, J. Convergence Structures for Categories. Applied Categorical Structures, 2001, roč. 9, č. 6, s. 557 ( s.)ISSN: 0927- 2852.
Detail
ŠLAPAL, J. Metody diskrétní matematiky. 2001. ISBN: 80-214-1933- 4.
Detail
 
2000
ŠLAPAL, J. Another cartesian closed category of partial algebras. Demonstratio Mathematicae, 2000, roč. 33, č. 4, s. 689-695. ISSN: 0420- 1213.
Detail
ŠLAPAL, J. Compactness with respect to a convergence structure. Mathematik - Arbeitspapiere, 2000, roč. 2000, č. 54, s. 375-383. ISSN: 0173- 685X.
Detail
ŠLAPAL, J. Digitální topologie. Habilitační a inaugurační spisy, sv. 30. Habilitační a inaugurační spisy, sv. 30. Brno: VUTIUM, 2000. 18 s. ISBN: 80-214-1617- 3.
Detail
ŠLAPAL, J. Zobecněné topologie I. In Matematika a didaktika matematiky. Sborník prací pedagogické fakulty MU v Brně, č. 152. Brno: Pedagogická fakulta MU v Brně, 2000. s. 107-123. ISBN: 80-210-2423- 2.
Detail
ŠLAPAL, J. On exponentiation of universal hyperalgebras. Algebra Universalis, 2000, roč. 44, č. 2, s. 187 ( s.)ISSN: 0002- 5240.
Detail
ŠLAPAL, J. Powers of relational systems carried by strong homomorphisms. In General Algebra and Applications. Aachen: Shaker Verlag, 2000. s. 183 ( s.)ISBN: 3-8265-7983- 6.
Detail
ŠLAPAL, J. Compactification of limit S- net spaces. Monatshefte fuer Mathematik, 2000, roč. 54, č. 12, s. 375 ( s.)ISSN: 0026- 9255.
Detail
 
1999
BEDNAŘÍK, F.; ŠLAPAL, J. Exponentiation of relational systems with respect to strong homomorphisms. Mathematica Pannonica, 1999, roč. 10, s. 169 ( s.)ISSN: 0865- 2090.
Detail
 
1998
ŠLAPAL, J. A Galois correspondence between closure spaces and relational systems. Quaestiones Mathematicae, 1998, roč. 21, s. 187 ( s.)ISSN: 1607- 3606.
Detail
ŠLAPAL, J. Compactness in categories of S- net spaces. Applied Categorical Structures, 1998, roč. 6, s. 515 ( s.)ISSN: 0927- 2852.
Detail
 
1997
ŠLAPAL, J. On some cartesian closed relational categories. In General Algebra and Applications in Discrete Mathematics. žádná. Aachen: Shaker Verlag, 1997. s. 169 ( s.)ISBN: 3-8265- 243.
Detail
ŠLAPAL, J. On a construct of closure spaces. Rendiconti del Seminario Matematica della Univarsita di Padova, 1997, roč. 97, č. 1, s. 1-5. ISSN: 0041- 8994.
Detail
ŠLAPAL, J. On some categories of sequential spaces. New Zealand Journal of Mathematics, 1997, roč. 97, č. 26, s. 287-292. ISSN: 1171- 6096.
Detail
 
1996
ŠLAPAL, J. Cartesian closedness in categories of partial algebras. Mathematica Pannonica, 1996, roč. 7, č. 2, s. 273-279. ISSN: 0865- 2090.
Detail
ŠLAPAL, J. On reduction of relational arities. Commentationes Mathematicae, 1996, roč. 1996, č. 36, s. 229-233. ISSN: 0373- 8299.
Detail
ŠLAPAL, J. Net spaces in categorical topology. Annals of the New York Academy of sciences, 1996, roč. 806, č. 1, s. 393-412. ISSN: 1573- 3109.
Detail
 
1995
ŠLAPAL, J. Categories of universal algebras in which direct products are tensor products. Annales Mathematicae Silesianae, 1995, roč. 95, č. 9, s. 7-10. ISSN: 0860- 2107.
Detail
ŠLAPAL, J. A note on general relations. Mathematica Slovaca, 1995, roč. 45, č. 1, s. 1-8. ISSN: 0139- 9918.
Detail
ŠLAPAL, J. A CONGLOMERATE OF EXPONENTIAL SUPERCATEGORIES OF THE CATEGORY OF FINITELY GENERAED TOPOLOGICAL SPACES. AEQUATIONES MATHEMATICAE, 1995, roč. 49, s. 115-121. ISSN: 0001- 9054.
Detail
ŠLAPAL, J. Reflective and coreflective modifications of the construct of topological spaces without axioms. Demonstratio Mathematicae, 1995, roč. 95, č. 28, s. 1-8. ISSN: 0420- 1213.
Detail
ŠLAPAL, J. On categories of strongly regular relational systems. Tatra Mountains Mathematical Publications, 1995, roč. 95, č. 5, s. 101-105. ISSN: 1210- 3195.
Detail
 
1994
ŠLAPAL, J. On exponentiation in concrete categories. Publicationes Mathematicae Debrecen, 1994, roč. 58, s. 1-5. ISSN: 0033- 3883.
Detail
ŠLAPAL, J. ON EXPONENTIATION OF N- ARY ALGEBRAS. Acta Mathematica Hungarica, 1994, roč. 63, č. 4, s. 313-322. ISSN: 0236- 5294.
Detail
ŠLAPAL, J. On strong regularity of relations. Mathematica Bohemica, 1994, roč. 94, č. 2, s. 151-155. ISSN: 0862- 7959.
Detail
 
1993
ŠLAPAL, J. Cardinal arithmetic of general relational systems. Czechoslovak Mathematical Journal, 1993, roč. 43, s. 125 ( s.)ISSN: 0011- 4642.
Detail
ŠLAPAL, J. An exponential superconstruct of the construct of finitely generated topological spaces. Bolyai Society Mathematical Studies, 1993, roč. 4, s. 441 ( s.)ISSN: 1217- 4696.
Detail
ŠLAPAL, J. Relations and topologies. Czechoslovak Mathematical Journal, 1993, roč. 43, s. 141 ( s.)ISSN: 0011- 4642.
Detail
ŠLAPAL, J. A cartesian closed category of universal algebras. Acta Scientiarum Mathematicarum, 1993, roč. 58, s. 93 ( s.)ISSN: 0001- 6969.
Detail
ŠLAPAL, J. On embeddings of reletional categories into algebraic categories. Note di Matematica, 1993, roč. 13, s. 283 ( s.)ISSN: 1123- 2536.
Detail
ŠLAPAL, J. Exponentiality in concrete categories. New Zealand Journal of Mathematics, 1993, roč. 22, s. 87 ( s.)ISSN: 1171- 6096.
Detail
 
1992
ŠLAPAL, J. On closure operations induced on groupoids. Demonstratio Mathematicae, 1992, roč. 25, s. 39 ( s.)ISSN: 0420- 1213.
Detail
ŠLAPAL, J. A note on diagonality of algebras. Mathematische Nachrichten, 1992, roč. 158, s. 195 ( s.)ISSN: 0025- 584X.
Detail
 
1991
ŠLAPAL, J. Direct arithmetic of relational systems. Publicationes Mathematicae Debrecen, 1991, roč. 38, s. 39 ( s.)ISSN: 0033- 3883.
Detail
 
1990
ŠLAPAL, J. A cartesian closed topological category of sequential spaces. Periodica Mathematica Hungarica, 1990, roč. 21, s. 109 ( s.)ISSN: 0031- 5303.
Detail
ŠLAPAL, J. Directly cartesian closed subcategories of relational categories. Annales Universitatis Scientiarum Budapestiensis, Sectio Mathematica, 1990, roč. 33, s. 161 ( s.)ISSN: 0524- 9007.
Detail
 
1989
ŠLAPAL, J. On the direct power of relational systems. Mathematica Slovaca, 1989, roč. 39, s. 251 ( s.)ISSN: 0139- 9918.
Detail
ŠLAPAL, J. Cartesian closedness in categries of relational systems. Archiv der Mathematik, 1989, roč. 52, s. 603 ( s.)ISSN: 0003- 889X.
Detail
ŠLAPAL, J. On relations. Czechoslovak Mathematical Journal, 1989, roč. 39, s. 198 ( s.)ISSN: 0011- 4642.
Detail
 
1988
ŠLAPAL, J. On closure operations induced by binary relations. Revue Romaine Mathematicae Pures et Appliquée, 1988, roč. 33, s. 623 ( s.)ISSN: 0035- 3965.
Detail
ŠLAPAL, J. On modifications of topologies without axioms. ARCHIVUM MATHEMATICUM, 1988, roč. 24, s. 99 ( s.)ISSN: 0044- 8753.
Detail
ŠLAPAL, J. On axioms preserved by modifications of topologies without axioms. ARCHIVUM MATHEMATICUM, 1988, roč. 24, s. 203 ( s.)ISSN: 0044- 8753.
Detail
ŠLAPAL, J. A note on generalized topologies. Acta Mathematicae Universitatis Comenianae Bratislava, 1988, roč. 54- 55, s. 103 ( s.)ISSN: 0862- 9544.
Detail
ŠLAPAL, J. On lattices of generalized topologies. Mathematica Slovaca, 1988, roč. 38, s. 51 ( s.)ISSN: 0139- 9918.
Detail
ŠLAPAL, J. Relations of type alpha. Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, 1988, roč. 34, s. 563 ( s.)ISSN: 0044- 3050.
Detail
ŠLAPAL, J. On categories of quasi- discrete closure spaces. In Knižnice vědeckých a odborných spisů VUT v Brně. 1988. s. 259 ( s.)ISBN: 80-214-0020- X.
Detail
ŠLAPAL, J. O jedné matici a jejím využití. 1988, roč. 36, s. 175 ( s.)
Detail
ŠLAPAL, J. A note on F- topologies. Mathematische Nachrichten, 1988, roč. 141, s. 283 ( s.)ISSN: 0020- 7926.
Detail
 
1984
ŠLAPAL, J. Representative properties of the quasi-ordered set F(a,M). Czechoslovak Mathematical Journal, 1984, roč. 36, s. 175 ( s.)ISSN: 0011- 4642.
Detail
 


Pokud je v údajích nesrovnalost, podívejte se do častých otázek k vizitkám.